# SDR UPS09654325

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO STA 1580 LBL 80 MAIN DECK SEAT TRACK ATTACH ANGLE CRACK.  AFT OF BULK CARGO BS 1580 LBL 80 MAIN DECK SEAT TRACK ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
